# SDR HNAA2025011500023

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STIRKE FO DV WINDOW DURING LANDING.   CLEANED AREA, PERFORMED BIRD STRIKE INSPECTION IAW AMM 05-50-08. NO DEFECTS NOTED. AIRCRAFT OK FOR SERVICE.
